Alert archive / Kentucky / Wind Advisories in 2015

Wind Advisory 1, NWS Louisville, KY

February 14, 201524 counties in Kentucky; 9 counties in Indiana

NWS Louisville, KY issued this wind advisory at Feb 14, 2015, 12:48 PM EST for 24 counties in Kentucky; 9 counties in Indiana. It took effect at Feb 14, 2015, 1:00 PM EST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Feb 14, 2015, 12:48 PM EST (17:48 UTC)
In effect from
Feb 14, 2015, 1:00 PM EST
Expired
Feb 14, 2015, 7:00 PM EST
In force
6 hr
Issued by
NWS Louisville, KY
All 33 counties

Clark County, IN, Crawford County, IN, Dubois County, IN, Floyd County, IN, Harrison County, IN, Jefferson County, IN, Orange County, IN, Scott County, IN, Washington County, IN, Anderson County, KY, Bourbon County, KY, Boyle County, KY, Bullitt County, KY, Clark County, KY, Fayette County, KY, Franklin County, KY, Garrard County, KY, Harrison County, KY, Henry County, KY, Jefferson County, KY, Jessamine County, KY, Lincoln County, KY, Madison County, KY, Mercer County, KY, Nelson County, KY, Nicholas County, KY, Oldham County, KY, Scott County, KY, Shelby County, KY, Spencer County, KY, Trimble County, KY, Washington County, KY, Woodford County, KY

The radar

The Louisville radar (KLVX), 69 km from the middle of the area, began a volume at 17:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.8 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-02-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-02-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 296 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1145 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
296 m²/s²
0-3 km storm-relative helicity
373 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

994 
WWUS73 KLMK 141748
NPWLMK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOUISVILLE KY
1248 PM EST SAT FEB 14 2015

...WIND ADVISORY IN EFFECT THROUGH EARLY EVENING...


INZ076>079-083-084-090>092-KYZ029>043-045>049-055>057-067-150000-
/O.NEW.KLMK.WI.Y.0001.150214T1800Z-150215T0000Z/
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-HARRISON IN-FLOYD IN-CLARK IN-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-
BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-
JESSAMINE KY-CLARK KY-BOYLE KY-GARRARD KY-MADISON KY-LINCOLN KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...CORYDON...NEW ALBANY...JEFFERSONVILLE...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...
LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...
HARRODSBURG...NICHOLASVILLE...WINCHESTER...DANVILLE...LANCASTER...
RICHMOND...STANFORD
1248 PM EST SAT FEB 14 2015 /1148 AM CST SAT FEB 14 2015/

...WIND ADVISORY IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS
EVENING. 

* WINDS...SUSTAINED WINDS OF 25 TO 30 MPH WITH GUSTS OF 35 TO 45
  MPH

* TIMING...THROUGH 7 PM EST...6 PM CST

* IMPACTS...DRIVING MAY BECOME DIFFICULT AT TIMES ESPECIALLY FOR
  HIGH PROFILE VEHICLES. THESE WINDS COMBINED WITH SNOW SHOWERS
  WILL LEAD TO REDUCED VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH OR
WIND GUSTS FROM 40 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
WEAKENED TREES MAY ALSO BE BLOWN OVER AND UNSECURED OUTDOOR
OBJECTS WILL BE BLOWN AROUND BY THE WIND. USE EXTRA CAUTION.

&&

$$

EER
1 follow-up statement
708 
WWUS73 KLMK 142344
NPWLMK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOUISVILLE KY
644 PM EST SAT FEB 14 2015

...WIND ADVISORY WILL EXPIRE AT 7 PM EST /6 PM CST/ THIS EVENING...

INZ076>079-083-084-090>092-KYZ029>043-045>049-055>057-067-150045-
/O.EXP.KLMK.WI.Y.0001.000000T0000Z-150215T0000Z/
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-HARRISON IN-FLOYD IN-CLARK IN-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-
BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-
JESSAMINE KY-CLARK KY-BOYLE KY-GARRARD KY-MADISON KY-LINCOLN KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...CORYDON...NEW ALBANY...JEFFERSONVILLE...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...
LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...
HARRODSBURG...NICHOLASVILLE...WINCHESTER...DANVILLE...LANCASTER...
RICHMOND...STANFORD
644 PM EST SAT FEB 14 2015 /544 PM CST SAT FEB 14 2015/

...WIND ADVISORY WILL EXPIRE AT 7 PM EST /6 PM CST/ THIS
EVENING...

WIND GUSTS THIS EVENING ARE FALLING BELOW 40 MPH. WINDS SHOULD
STILL GUST TO AROUND 30 MPH FOR THE NEXT FEW HOURS AS THE SYSTEM
WHICH BROUGHT THE GUSTY WINDS TODAY CONTINUES TO MOVE FURTHER EAST
OF THE AREA. EXPECT WINDS BY DAYBREAK SUNDAY TO DIE DOWN TO THE 10
TO 15 MPH RANGE...WHICH WILL BRING WIND CHILLS BELOW ZERO DEGREES.

$$

RJS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this wind advisory went out at Feb 14, 12:22 PM EST, 26 minutes earlier.

Area forecast discussion, Feb 14, 12:22 PM EST, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
1222 PM EST Sat Feb 14 2015

...Updated Aviation Discussion...

...Forecast Update...
Issued at 1126 AM EST Sat Feb 14 2015

Issued a Travelers Advisory for most of the forecast area except for
a few counties in southern Indiana. Snow showers/squalls this
afternoon are expected to develop and will quickly reduce
visibilities. This goes through 21Z when most of the snow should be
out of the area.

Issued at 839 AM EST Sat Feb 14 2015

A few light returns are beginning to show up on radar this morning,
though don't think anything is making it to the ground yet.
Mesoscale models this morning are fairly consistent in developing
snow showers across the area this afternoon, particularly south of
the Ohio River. The latest trends and track of the precip across IL
indicate the southwest corner of the forecast area could see a bit
more snow shower activity than previously thought, so have upped pops
across this area for the afternoon. Also lowered temps in the south
a couple of degrees as cloud cover is already fairly extensive this
morning and am not sure how much temps will warm. As for the
precipitation type across the south, there may be a brief window of
rain/snow mix, but think temps will quickly cool at the onset of
precipitation so have kept p-type all snow in the grids. Will
continue with the SPS for now, but will continue to monitor the
forecast for any needed upgrades through the day.

.SHORT TERM (Now through Sunday)...
Issued at 255 AM EST Sat Feb 14 2015

...Gusty winds and snow today...

The synoptic pattern early this morning features a strong PV anomaly
quickly diving southeast across the Upper Midwest.  This system will
be the main focus of the short term period, as it will help drive a
strong Arctic front through the region today.

The dynamic tropopause (using a PVU of 1.5) is progged to drop to a
whopping 780mb this afternoon near Chicago, showing this system is
quite potent.  As it dives southeast, a surface low will deepen
across the Northeast.  There will be two separate features that will
merge over the Ohio Valley as this system approaches.  One is an
area of 925-850mb frontogenetical forcing currently over portions of
Iowa, which will dive southeast into southern IN and Kentucky later
this morning.  The other will be a sharpening Arctic surface front
associated with the deepening surface cyclone, which will usher in
steep low-level lapse rates and help create rather impressive
low-level instability, especially across the northern Bluegrass.

Given these different forcing features, think there will likely be
two modes of snow, one a slightly more stratiform type snow
initially with the frontogenetical circulation sliding southeast out
of Iowa, then more showery/squall-like snow showers along and behind
the Arctic front.   Either way, snow looks like a good bet for most
locations today, so have upped pops substantially.  The main
forecast challenge will be the potency and coverage of the
convective snow showers, and how much in the way of accumulations
they may drop.  As mentioned above, good surface cold-air advection
will lead to steep low-level lapse rates and resultant surface-based
instability.  ELs will be within the middle of the DGZ, so dendritic
growth should lead to pretty good snow ratios (15 perhaps up to 20
to 1).  However, the main PV anomaly will be passing to the
northeast of the region, which should keep the better coverage off
to the northeast, and should help keep the window short (only a few
hours or so) for these snow squalls to develop in our region.  Given
these reasons, think most locations will see an inch or less of
accumulations, with some localized areas across the northern
Bluegrass seeing a few higher amounts.

Adding to the intensity of these snow showers will be gusty winds.
Forecast soundings show 40 knots at the top of the mixed layer for a
brief period of time this afternoon, especially over the northern
Bluegrass.  This would put gusts very close to wind advisory
criteria.  However, given these gusts approaching 40mph will be
rather short-lived and confined mainly to the eastern CWA (along
I-75), will just highlight this in an SPS.  30 to 35mph gusts will
be more common further west along the I-65 corridor.

As the front slides through today, temperatures behind it will crash
into the teens and single digits this evening into the overnight
hours.  Luckily, it appears that by the time we get these
temperatures into the single digits, winds will be letting up enough
to keep wind chills from becoming brutally cold.  Still expect wind
chills in the 0 to -9 range for Sunday morning, which remain above
the Wind Chill Advisory criteria of -10.

As mentioned above, given the marginality of snow amounts, wind
gusts, and wind chills, will continue with the SPS.  Additionally, it
being a weekend with no school/rush hour to enhance potential
impacts also caused us to lean toward the SPS decision.  However, we
will not rule out an upgrade to a Winter Weather Advisory if the
snow showers/squalls become more intense and higher in coverage than
currently expected.  These types of snow showers have been known to
cause many wrecks, especially on higher speed limit roadways
(interstates) due to rapidly changing visibilities and quick
accumulations, so please exercise extreme caution if planning to
travel today.

Sunday will be dry as surface high pressure slides across Indiana
and Ohio.  Despite the expected sunshine, limited mixing and the
cold air mass in place will help hold high temperatures in the upper
teens and 20s.

.LONG TERM (Sunday night through Friday)...
Issued at 300 AM EST Sat Feb 14 2015

Sunday night through Tuesday...

Tricky forecast as we have two disturbances to watch, and the
eventual track of the first one will determine what happens with the
second.

Models continue to struggle with impulses ejecting out of stronger
lows over the Gulf of Alaska and the Baja, and how these will phase
on Sunday night. Decent consensus that precip will develop in
response to isentropic lift, with the latest ECMWF now the farthest
north along I-70 in Missouri, while the GFS is near the MO/AR border
and the NAM is in between, but a little farther east. The Arctic
surface high in place over Ohio will suppress that precip shield and
force it ESE, with the best chances for significant precip down
across the Tennessee Valley. Another limiting factor will be very
dry air both in the boundary layer and the mid levels, so expect a
lot of QPF will be lost to evaporation. Will carry high-end chance
POPs Sunday night into Monday, mainly south of the Cumberland
Parkway and taper to slight chance over north-central KY and into
southern Indiana. At this time, it appears minor accumulations are a
decent bet over south central Kentucky, but a small bump northward
or southward in the storm track will make a significant difference
in the extent of the snow shield across Kentucky, and in potential
snowfall amounts.

Confidence goes from low to lower as we head into Monday night and
Tuesday. Northern and southern streams should finally phase and the
surface low is currently progged to develop over the Deep South.
Model consensus is that the northern edge of the precip shield would
just barely scrape southern Kentucky, so slight or low chance POPs
are warranted there. However, this solution is highly dependent on
the behavior of the Sunday night/Monday system and where the
baroclinic zone sets up.

Wednesday through Friday...

Arctic air mass and dirty NW flow aloft will be the main players
through an unseasonably cold couple of days. Wed-Thu will feature
temps nearly 20 degrees below normal, but confidence in forecast min
temps is limited as clouds associated with any weak disturbance
would create a low temp bust. GFS/ECMWF both suggest increasing POPs
on Friday as a northern stream system taps some southern stream
moisture. However, this far out we will keep a dry forecast, as
timing errors can be substantial. One thing we will count on for
Friday is temps moderating, but still below climo.

&&

.AVIATION (18Z TAF Update)...
Issued at 1220 PM EST Sat Feb 14 2015

Light to moderate snow showers will affect all the TAF sites through
21-22Z as a cold front moves through the area. Visibilities will
drop to IFR at times in the heaviest snow showers. Ceilings will
drop to MVFR and fuel alternate MVFR at times with the heaviest snow
as well. Expect conditions to improve through the late afternoon in
the wake of the front as the snow moves out of the area.

Winds this afternoon will be quite gusty out of the WNW shifting to
the NW. Sustained winds will be in the 15-20 knot range with
frequent gusts of 25 to 30 knots. Gusts up to 35 will be possible at
times. Gusts will diminish this evening and winds will shift to
northerly by tomorrow morning. Expect VFR conditions tomorrow.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

Update.........EER
Short Term.....KJD
Long Term......RAS
Aviation.......EER
Hazardous weather outlook, Feb 14, 4:00 AM EST, 8 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
400 AM EST SAT FEB 14 2015

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-150900-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-
EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
400 AM EST SAT FEB 14 2015 /300 AM CST SAT FEB 14 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

SNOW SHOWERS TODAY WILL RESULT IN BRIEFLY REDUCED VISIBILITIES
AND MINOR ACCUMULATIONS OF UP TO ONE INCH. STRONG NORTHWEST WINDS WILL
ACCOMPANY THE SNOW SHOWERS...POSSIBLY GUSTING TO 30 OR EVEN 40 MPH
IN A FEW LOCATIONS. THE MOST LIKELY TIME FOR THE MOST SIGNIFICANT
SNOW SHOWER ACTIVITY WILL BE FROM LATE MORNING THROUGH THE AFTERNOON.

WINDS WILL GRADUALLY DECREASE TONIGHT BUT WILL REMAIN HIGH ENOUGH TO
COMBINE WITH COLD SURFACE TEMPERATURES AND PRODUCE WIND CHILLS OF 0
TO TEN BELOW ZERO.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ACCUMULATING SNOW WILL BE POSSIBLE SUNDAY NIGHT AND MONDAY AS A
STORM SYSTEM PASSES TO OUR SOUTH. THE BEST CHANCE FOR ACCUMULATIONS
WILL BE ACROSS SOUTH CENTRAL KENTUCKY. STAY UP TO DATE WITH THE
LATEST FORECASTS AS CONFIDENCE IS STILL LOW ON THE OVERALL PATH OF
THE STORM.

WIND CHILL VALUES BELOW ZERO ARE POSSIBLE WEDNESDAY NIGHT INTO
THURSDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY SNOWFALL AMOUNTS TODAY.
SPOTTERS MAY AGAIN BE NEEDED FOR POSSIBLE SNOW REPORTING SUNDAY
NIGHT AND MONDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

KD/RAS

In the hours before

Special weather statement, Feb 14, 10:59 AM EST, 1 hour 49 minutes before
TRAVELERS ADVISORY
NATIONAL WEATHER SERVICE LOUISVILLE KY
1059 AM EST SAT FEB 14 2015

INZ079-090>092-KYZ023>043-045>049-053>057-061>067-070>078-081-082-
142100-
JEFFERSON IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...MADISON...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...
LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...
HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE...
LEBANON...DANVILLE...LANCASTER...RICHMOND...MORGANTOWN...
BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...
LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN...
SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA...
JAMESTOWN...BURKESVILLE...ALBANY
1059 AM EST SAT FEB 14 2015 /959 AM CST SAT FEB 14 2015/

...TRAVELERS ADVISORY...

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED
A TRAVELERS ADVISORY FOR SNOW SHOWERS AND SQUALLS...WHICH IS IN
EFFECT FROM UNTIL 4 PM EST/3 PM CST.

SNOW SHOWERS WILL MOVE ACROSS THE REGION LATE THIS MORNING THROUGH
THE AFTERNOON. WINDS ACCOMPANYING THESE SHOWERS WILL BE QUITE
BREEZY WITH GUSTS OF 35 TO 40 MPH COMMON. THESE SNOW SHOWERS
COMBINED WITH THE GUSTY WINDS MAY DROP VISIBILITIES TO LESS THAN
HALF A MILE AT TIMES OVER VERY SHORT DISTANCES. IN ADDITION THESE
SNOW SHOWERS WILL PRODUCE SNOW ACCUMULATIONS OF A DUSTING TO UP TO
AN INCH.

TRAVELERS ARE ADVISED TO USE CAUTION WHEN OUT TODAY. RAPIDLY
REDUCED VISIBILITIES AND QUICK ACCUMULATIONS COULD MAKE DRIVING
HAZARDOUS AT TIMES.

STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO AND YOUR LOCAL MEDIA
FOR THE LATEST ON THIS WINTER WEATHER SITUATION. MORE
INFORMATION..ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

EER

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 14, 3:58 PM ESTWind Chill AdvisoryLMKBourbon, Clark, Fayette, Franklin, Harrison, Henry and 5 more18 hr
Feb 14, 3:58 PM ESTWinter Storm WatchLMKAdair, Allen, Barren, Butler, Clinton, Cumberland and 6 more12 hr

Nearby

Wind Advisories in Kentucky, 2015Wind Advisories in Indiana, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.